# SDR RAIA970115

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Dirty
- Location: Left Engine
- Part time: 12,242 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CMI - FLT 7433 - LEFT BETA CAPTION ILLUMINATED WITH POWER LEVERS ADVANCED.  MAINTENANCE CLEANED THE LEFT BETA SWITCH.  (M)
